# SDR AALA201810019051

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 29,730 hours, 11,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 18C HAD A BROKEN LENS.  MAINTENANCE REPLACED THE LIGHT AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-18.
